# SDR DL76G001504

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 1,188 hours, 204 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS NOTICED ELECTRICAL SMELL COMING FROM ABOVE AFT GALLEY OVEN NR 2.  SMELL WENT AWAY WITH POWER REMOVED.  FOUND MELTED PLASTIC BAG MATERIAL INSIDE OF OVEN NR 2.  REMOVED AND CLEANED SAME.  OPERATED OVENS, NO SMELL NOTED.
